# SDR ASAA2019081963413

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 36,323 hours, 10,847 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 130370
- Condition: Failed
- Location: Apu
- Part time: 5,385 hours, 10,212 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED AFTER ATTEMPTING TO START THE APU. GROUNDED - YES. REMOVED & INSTALLED NEW IGNITER PLUG LEAD, OPS CHECK GOOD, PER B737-800 AMM 49-41-52. REMOVED & INSTALLED NEW IGNITER PLUG, OPS CHECK GOOD, PER AMM 49-41-51.REMOVED & INSTALLED NEW IGNITION UNIT, OPS CHECK GOOD, PER AMM 49-41-31.
